Paulo CARRILLO-ROUSE

Institut de Mathématiques de Toulouse
118, route de narbonne
31062 Toulouse
France


Bureau: 246 bât 1R2

Tel. : 0561558405

Email: paulo.carrillo [at] math.univ-toulouse.fr
I am Maitre de Conférences at Institut de Mathématiques de Toulouse , Université Paul Sabatier, Toulouse III.

I did my Ph.D. at Paris 7 University, under the supervision of Professor Georges Skandalis.
Research interests

  • Lie groupoids and Lie algebroids

  • Index theory for singular structures

  • Twisted K-theory and twisted index theory

  • Pseudodifferential calculus

  • Noncommutative geometry

Articles

  • 1. "Projective pseudodifferential calculus for twisted gerbes over groupoids". Submitted (2016). Arxiv version

  • 2. "The Atiyah-Singer cobordism invariance and the tangent groupoid." Survey accepted for publication in Contemporary Maths (2015).

  • 3. "Multiplicative structures and the Twisted Baum-Connes map" Accepted for publication in Transactions of the AMS (2016), in collaboration with Noe Barcenas (UNAM Morelia) and Mario Velasquez (U. Javeriana, Bogota). Arxiv version.

  • 4."Geometric Baum-Connes map for twisted differentiable stacks" (2015) in collaboration with Bai-Ling Wang (ANU). Arxiv version . Ann. Sci. Ec. Norm. Super. (4) 49 (2016), no. 2, 277-323.

  • 5. "A cohomological formula for the Atiyah-Patodi-Singer index on manifolds with boundary" in collaboration with Jean-Marie Lescure (Clermont) and Bertrand Monthubert (Toulouse). J. Topol. Anal. 6 (2014), no. 1, 27-74.

  • 6. "Deformation groupoids and pushforward maps in twisted K-theory". Noncommutative geometry and physics. 3, 507-528, Keio COE Lect. Ser. Math. Sci., 1, World Sci. Publ., Hackensack, NJ, 2013.

  • 7. "Twisted longitudinal index theorem for foliations and wrong way functoriality" in collaboration with Bai-Ling Wang (ANU). Adv. Math. 226 (2011), no. 6, 4933-4986.

  • 8. "Twisted index theory for foliations" in collaboration with Bai-Ling Wang (ANU). C. R. Math. Acad. Sci. Paris 348 (2010), no. 23-24, 1297-1301.

  • 9. "Higher localized indices and strict deformation quantization"    Deformation spaces, 91-111, Aspects Math., E40, Vieweg + Teubner, Wiesbaden, 2010. Arxiv version .

  • 10. "An index theorem for manifolds with boundary" in collaboration with Bertrand Monthubert (Toulouse). C. R. Math. Acad. Sci. Paris 347 (2009), no. 23-24, 1393-1398.

  • 11. "Compactly supported analytic indices for Lie groupoids"    J. K-Theory 4 (2009), no. 2, 223-262. Arxiv version .

  • 12. "A Schwartz type algebra for the tangent groupoid" in K-theory and noncommutative geometry, 181-199, EMS Ser. Congr. Rep., Eur. Math. Soc., Zurich, 2008. Arxiv version .

  • Preprints

  •     "An analytic index for Lie groupoids", Arxiv version .

  • Other

  • Noncommutative geometry at ALBI september 2014.

  • ARBRE DE NOEL Noncommutative geometry at ALBI december 2016.

  • CIMPA school "Noncommutative Geometry and Index Theory" december 2018.